Aspirin 325 mg Regular Strength Tablets Medium Bottle
Directions: (Adults over 18 years) During a heart attack: Call 911, then, crush or chew 2 – Aspirin 81mg or Aspirin 81mg Quick Chews tablets or 1 – Aspirin Regular Strength 325mg tablet/caplet.
Ingredients: Acetylsalicylic Acid 325mg
Caution: Contains enough drug to seriously harm a child; Keep out of thei reach. Do not give to children/teenagers less than 18 years of age who have chicken pox or cold/flu symptoms before a doctor is consulted about Reye’s Syndrome, a rare but serious illness reported to be associated with ASA.
- Unfortunately, due to the nature of this item, we cannot accept any returns.
- We are only able to ship this item to Canadian customers.